# SDR F3LA2023100200182

- Difficulty date: October 1, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 18,056 hours, 7,802 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 18,056 hours, 7,802 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Zone 400
- Part time: 18,056 hours, 7,802 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED DUE TO REQUIRES MANDATORY ENGINE CHANGE PER AMM. REFERENCE LOG PAGE LP274897 ITEM 1, WITH TOGA TAKEOFF RIGHT BEFORE POWER REDUCTION ECAM FOR EGT OVERLIMIT #2 ENG. TEMP AT 955 DEGREES CELCIOUS FOR LESS THAN 1 SEC. ALL OTHER PARAMETERS NORMAL.   REMOVED AND REPLACED #2 ENGINE REF. TASKCARD MP71042-01, MP71042-02, NON ROUTINE NR129595, 129596, 129597, 129598, 129599, 129600, 129601, 129602, 129603, 129604, 129595, 129596, 129597, 129598, 129599, 129600, 129601, 129602, LOG PAGE LP1274898 #2. OPS CHECK GOOD, LEAK CHECK GOOD.  ORIGINAL SUBMISSION DATE: 10/02/2023.
